# SDR P5CA9600320

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2550 · Cargo Compartments
- Part: Lining
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO INTERIOR CORNER DAMAGED AT FORWARD LOWER SIDE OF OPENING.  REPAIRED DOOR CORNER IAW SRM 51-40-09.
